# SDR 99ZZZX1322

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 652564056
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON UPPER/LOWER SKIN PANEL, RT ELEVATOR STA 209 TO OUTBOARD TIP AND SKIN SEPARATING.
